# SDR EIAA2010078

- Difficulty date: November 23, 2010
- Submitted: November 25, 2010
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 820 LEFT TENSION TIE AREA AND STR BELOW HAVE SHEAR TIES TO SKIN CRACKED.  INSTALLED STA 820 FRAME SEGMENT PER B747 SRM 53-10-04 FIG 132.
